MathSciNet Relay Station
MathSciNet bibliographic data
MR1401699 (97i:14032) 14M15 (14C17 14M17)
Pragacz, Piotr; Ratajski, Jan A Pieri-type theorem for Lagrangian and odd orthogonal Grassmannians. J. Reine Angew. Math. 476 (1996), 143–189.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement